# SDR NX4R20101118001

- Difficulty date: November 18, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Aircraft: N915E
- Make and model: Diamon DA 42
- Aircraft serial: 42AC150
- Aircraft time: 468 hours
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: D6028141100
- Condition: Cracked
- Location: Zone 400
- Part time: 468 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(N3XR) DURING AN ANNUAL INSP, THE TECH NOTICED A WET FUEL STAIN UNDER THE LT AUX FUEL TANK.  WHEN THE TANK WAS REMOVED, THE TANK WAS FOUND TO BE CRACKED AROUND SEVERAL OF THE AFT SPOT WELD LOCATION ON THE LOWER AFT SURFACE OF THE TANK.
